Today I noticed that my feet are swollen. I take high blood pressure medicine for my thyroid and I'm also on birth control. Is this normal?

Many reasons. For swelling. High bloodpressure medication may do this in some instances. Other vascular or systemic conditions can cause chronic swelling. See your physician.

Related Questions

My feet always swell up I have high blood pressure but I take both my medication as directed?

Swelling. High blood pressure alone can be cause of swelling in feet and even some of the medications can make you swell. Discucc with doctor but also have your pedal pulses checked to make sure circulation isn't an issue. Read more...
Make sure your . Internist is aware of the lower extremity edema. Read more...

My husband feet are swollen real bad. He, has GOUT, and high blood pressure, do he need to see a doctor?

You tell us. He is ill. He is in pain. He has several problems. I know of no reason he should not be at the doctor's office today. Read more...
Yes. Need doctor. I think your husband does need to see the doctor for this, if he hasn't by now. Gout should not cause a chronic swelling of the feet. A heart issue can, and with his age and history of high blood pressure this would be my first concern. Read more...

I have high blood pressure and for the last past months when I sit or drive I notice my feet have been swelling.

Need more data. High BP is treated by a number of meds. If it is a fluid reduction med, then perhaps the dosage is wrong for you and you stil retain excess fluid, which raises the blood pressure. See an md. Read more...
See below. You need to elevate your feet and stop and walk around for a while to help the musc;es pump out the fluid, try compression stockings. Read more...